Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i just got back on the benzaclin/differin regimen. i put on my benzaclin this morning, followed by my purpose moisturizer. i went to the bathroom this afternoon and noticed a brown film over my face. it looked like i had put on makeup. has this happened to anyone else? does anyone know what happened? i've been using it for a few days and hadn't noticed anything like this.

Share this post


Link to post
Share on other sites

Just replied to say hey, someone with the same products as me! :surprised: Only, I use Benzaclin at night and Differin in the morning. I haven't noticed any tint after using the benzaclin, only that it dries out the skin pretty well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×